Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On successive coefficients of odd univalent functions


Author: Zhongqiu Ye
Journal: Proc. Amer. Math. Soc. 133 (2005), 3355-3360
MSC (2000): Primary 30C45
Published electronically: May 9, 2005
MathSciNet review: 2161160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relative growth of successive coefficients of odd univalent functions is investigated. We prove that a conjecture of Hayman is true.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C45

Retrieve articles in all journals with MSC (2000): 30C45


Additional Information

Zhongqiu Ye
Affiliation: Department of Mathematics, Jiangxi Normal University, Nanchang 330027, People’s Republic of China
Email: yezhqi@sina.com

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07922-0
PII: S 0002-9939(05)07922-0
Keywords: Successive coefficients, univalent functions
Received by editor(s): August 23, 2002
Received by editor(s) in revised form: June 24, 2004
Published electronically: May 9, 2005
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.